HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :On the fine spectrum of the Cesa`ro operator in c0
Authors :ALI M. AKHMEDOV
FEYZI BASAR
Issue Date :2004
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3098
Citation :Mathematical Journal of Ibaraki University Vol.36 p.25 -32
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110388.pdf648KbAdobe PDFView/Open